# SDR KNK2008F00000

- Difficulty date: April 9, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N112AK
- Make and model: Snias AS350B2
- Aircraft serial: 3254
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Manifold
- Part number: 0292208230
- Part serial: 980B
- Condition: Coked
- Location: Fuel Injection
- Part time: 10,364 hours
- Component: Module 3, Tmeca
- Component part number: 70BM035420
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL COKING DEPOSITS FORMED IN FUEL INJECTION MANIFOLD AIR/FUEL LABRYNTH SEAL, CAUSING DRAG ON AXIAL ROTATING COMPONENTS OF THE ENGINE ASSY, PREVENTING THE START SEQUENCE OF THE ENGINE.  (K)
